# SDR 98FDEA00274

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 INLET INTERNAL 7TH RIB AFT OF FWD WEB ANGLE STIFFENER CRACK, 7:00 POSITION.  *S/D*  REMOVED ANGLE STIFFENER AND FABRICATED NEW STIFFENER IN REF SRM 51-00-01.  INSTALLED STIFFENER REF SRM 54-10-00.  4-16-98.
